# SDR AALA2020010879019

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 8,966 hours, 3,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS BATTERY, 13WL AFT LEFT, FAULTED TEST. MAINTENANCE RESET EMERGENCY POWER SUPPLY UNIT CIRCUIT BREAKER AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
